MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; TOWER REDUCER, THREADED

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; TOWER REDUCER, THREADED
Model Number 6120.2000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision was needed to remove hardware due to creo screws seizing up.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, evaluation is anticipated.No determinations could be made as to the cause of the reported issue.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
TOWER REDUCER, THREADED
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22398229
Report Number3004142400-2025-00137
Device Sequence Number4941332
Product Code LXH
UDI-Device Identifier00889095173352
UDI-Public00889095173352
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6120.2000
Device Lot NumberTIB074EC/AHU284EB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown